Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

oli girl

Moderator
  • Total Reviews

    0
  • Content Count

    1858
  • Joined

  • Last visited

  • Days Won

    4

oli girl last won the day on November 4 2018

oli girl had the most liked content!

Community Reputation

177 Famous

About oli girl

  • Rank
    Veteran Member

Profile Information

  • Gender
    Female
  • Location
    USA

Recent Profile Visitors

17188 profile views
  1. it is recommended not to as the skin thins and it can cause slow wound healing. It is recommended for things like tattoos, laser, piercing etc... about 4-6 months after your course is over. Good Luck
  2. hatetane - Are you on FB??? if so search for this page and join and I believe the mom has the link etc....Her son committed suicide years ago. Olly's Friendship Foundation
  3. Unfortunately Accutane can have a profound effect on the bones and muscles/joints. Have you tried taking Vit D, as Accutane can effect levels, also maybe some Hyaluronic Acid supplement. You can try and take some Fish Oil, I would make sure it's not a cod liver oil. Stretching and yoga is good for the joints and if running or weight lifting still causes a lot of pain, then I would hold off and yes definitely see your doctor! Good Luck
  4. Usually with TE you would have shedding, Did the specialist elaborate?? A question I have are you male or female? Sometime TE can take some time to resolve, anywhere from 6-12months, some have had TE for longer. What have you tried, what did the specialist suggest. Stress will make it worse, you can try taking supplements like Biotin, eating healthy and treating your hair with extra care. Sometimes also, certain deficiencies in certain vitamins or disruption in hormones can also cause TE Th
  5. Thanks for posting the link, I actually follow the mom's anti Accutane thread on FB. I don't live in the U.K. but she was on the radio as well speaking against the drug. I was going to post the link today on here. Hope all is well
  6. Hi Alexismimacho, just wanted to know I moved your post to the Accutane Logs Thread as you will probably get more support and answers to any questions regarding your journey on your 2nd course. 

    Good Luck 
    Jen 

    1. I am sorry no one replied to your question. Some people with severe acne were left with scars and needed further treatment 6-12 months after Accutane depending on the type of scars they had. Some with mild acne were left with scars from Accutane and some people had no scars at all. Some people have been left with different issues. It's kinda like the prescribing info states...that some people with acne developed worse acne with on Accutane, some it came back months or years later and some have
    2. I hope you are doing better and yes even though you have been on Accutane for over a month, side effects can come at anytime of your course. Please make sure to always read your rx information that is provided with Accutane and I hope things are going well skin problems. Skin rash can occur in patients taking Claravis. In some patients a rash can be serious. Stop using Claravis and call your doctor right away if you develop conjunctivitis (red or inflamed eyes, like “pink eye”), a rash with a
    3. I have read stories of people with long term chronic Cheilitis...David Chow the previous founder of Roaccutane Rag Forum suffered for years, What have your derms tried. Are you in the US or UK? There is a doctor in UK I think that has treated many Dr. Chu I believe. You can also look up in the pinned thread on something that helped another member on severe dry lips, though not sure if he suffered Cheilitis or just severe dry lips. Good Luck
    4. Yes, it can. I am not sure if your from the US, however it does state that it can breathing problems, pleurisy etc....It could be from dehydration from Accutane or Accutane itself. You may want to let your doctor know and possibly go back to 20mg. Many have reported fatigue on it - Good Luck
    5. Well Accutane can cause severe dehydration. It could be your are severely constipated and it may of caused hemorrhoids or it could be something serious like IBD etc....You need to see your primary doctor or a gastric doctor. It is listed in the rx info that Accutane can cause a host of gastric problems.
    6. Accutane can cause Alopecia, Chronic TE, hormonal issues and deficiencies such as iron, thyroid, diabetes, B12 etc.... you need to to have some labs and is there a white bulb at the tip?
    7. My first question is are you sexually active and if so, that is concern for pregnancy. Also, it is a listed side effect that accutane can cause irregular periods. As for you back, you already have bone problems, in which Accutane is highly known for the effects on bones. It could be intensifying your existing condition or make it worse.
    8. How old is your son? There are reports of epiphyseal closure. It is long known that retinoids and high doses of Vitamin A causes bone issues. Some have no issues with bones and others do.
    ×